# SDR 08FDEA00647

- Difficulty date: February 28, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 12,839 hours, 7,070 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: A2562002800160Y
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

F/O ESCAPE ROPE IS STILL IN THE PLASTIC PACKAGING.  REMOVED PLASTIC PACKAGING AS REQUIRED.  REF FEDEX STANDARD MAINTENANCE PRACTICES.
